# SDR 2004UALA00055

- Difficulty date: January 23, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 17,935 hours, 5,684 cycles
- Engine: Pwa PW4052
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS GOUGED AT OUTBOARD END.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
